On the Expressive Power of Permanents and Perfect Matchings of Matrices of Bounded Pathwidth/Cliquewidth

Document type :
Journal articles
Theory of Computing Systems, Springer Verlag, 2010, 46 (4), pp.761-791. 〈10.1007/s00224-009-9241-3〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00480717
Contributor : Ioan Todinca <>
Submitted on : Tuesday, May 4, 2010 - 5:35:54 PM
Last modification on : Thursday, January 17, 2019 - 3:06:04 PM

Identifiers

Collections

Citation

Laurent Lyaudet, Uffe Flarup. On the Expressive Power of Permanents and Perfect Matchings of Matrices of Bounded Pathwidth/Cliquewidth. Theory of Computing Systems, Springer Verlag, 2010, 46 (4), pp.761-791. 〈10.1007/s00224-009-9241-3〉. 〈hal-00480717〉

Share

Metrics

Record views

89